MathSciNet Relay Station
MathSciNet bibliographic data
MR1610586 (99h:92020) 92D25 (34K20)
Beretta, Edoardo; Kuang, Yang Global analyses in some delayed ratio-dependent predator-prey systems. Nonlinear Anal. 32 (1998), no. 3, 381–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement